Alert archive / Indiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 96, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Apr 29, 2017, 8:22 AM EDT for Hamilton County, Ohio; Dearborn County, Ohio County, Switzerland County, Indiana; Boone County, Campbell County, Kenton County, Kentucky. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2017, 8:22 AM EDT (12:22 UTC)
- Expired
- Apr 29, 2017, 9:00 AM EDT
- In force
- 38 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dearborn County, IN, Ohio County, IN, Switzerland County, IN, Boone County, KY, Campbell County, KY, Kenton County, KY, Hamilton County, OH
The radar
The Cincinnati radar (KILN), 55 km from the middle of the area, began a volume at 12:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 8:59 AM EDT | TSTM WND DMG | 5 Ene Fort Thomas, OH | TREE DOWN NEAR INTERSECTION OF HUNLEY RD. AND CLOUGH PIKE. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 0.4 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -342 J/kg
- Mixed-layer LCL
- 849 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 169 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
810
WUUS51 KILN 291222
SVRILN
INC029-115-155-KYC015-037-117-OHC061-291300-
/O.NEW.KILN.SV.W.0096.170429T1222Z-170429T1300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
822 AM EDT SAT APR 29 2017
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Ohio County in southeastern Indiana...
Southern Dearborn County in southeastern Indiana...
Northeastern Switzerland County in southeastern Indiana...
Northern Kenton County in northern Kentucky...
Northern Campbell County in northern Kentucky...
Boone County in northern Kentucky...
Southeastern Hamilton County in southwestern Ohio...
* Until 900 AM EDT.
* At 821 AM EDT, a severe thunderstorm was located near Rising Sun,
moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Cincinnati, Covington, Florence, Independence, Norwood, Erlanger,
Fort Thomas, Newport, Blue Ash, Loveland, Reading, Montgomery,
Madeira, Edgewood, Alexandria, Elsmere, Wyoming, Cheviot, Fort
Mitchell and Villa Hills.
This includes the following Interstates...
I-71 in Ohio between mile markers 0 and 17.
I-74 in Ohio between mile markers 16 and 19.
I-75 in Kentucky between mile markers 175 and 191.
I-75 in Ohio between mile markers 0 and 12.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3929 8429 3929 8426 3928 8427 3928 8426
3927 8426 3922 8432 3921 8431 3921 8429
3920 8428 3917 8430 3917 8429 3916 8430
3902 8432 3898 8430 3882 8500 3901 8508
TIME...MOT...LOC 1221Z 250DEG 42KT 3897 8494
HAIL...1.00IN
WIND...60MPH
$$
Coniglio2 follow-up statements
608
WWUS51 KILN 291243
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
843 AM EDT SAT APR 29 2017
INC029-115-155-291253-
/O.CAN.KILN.SV.W.0096.000000T0000Z-170429T1300Z/
Ohio IN-Dearborn IN-Switzerland IN-
843 AM EDT SAT APR 29 2017
...THE SEVERE THUNDERSTORM WARNING FOR OHIO...SOUTHERN DEARBORN AND
NORTHEASTERN SWITZERLAND COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3907 8489 3912 8478 3929 8429 3929 8426
3927 8426 3922 8432 3920 8428 3917 8430
3902 8432 3898 8430 3887 8478 3890 8482
3895 8485 3896 8483 3898 8483 3905 8490
TIME...MOT...LOC 1243Z 250DEG 42KT 3906 8462
$$
KYC015-037-117-OHC061-291300-
/O.CON.KILN.SV.W.0096.000000T0000Z-170429T1300Z/
Kenton KY-Campbell KY-Boone KY-Hamilton OH-
843 AM EDT SAT APR 29 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM EDT
FOR NORTHERN KENTON...NORTHERN CAMPBELL...BOONE AND SOUTHEASTERN
HAMILTON COUNTIES...
At 843 AM EDT, a severe thunderstorm was located over Villa Hills,
moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Cincinnati, Covington, Florence, Independence, Norwood, Erlanger,
Fort Thomas, Newport, Blue Ash, Loveland, Reading, Montgomery,
Madeira, Edgewood, Alexandria, Elsmere, Wyoming, Cheviot, Fort
Mitchell and Villa Hills.
This includes the following Interstates...
I-71 in Ohio between mile markers 0 and 17.
I-74 in Ohio between mile markers 15 and 19.
I-75 in Kentucky between mile markers 175 and 191.
I-75 in Ohio between mile markers 0 and 12.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3907 8489 3912 8478 3929 8429 3929 8426
3927 8426 3922 8432 3920 8428 3917 8430
3902 8432 3898 8430 3887 8478 3890 8482
3895 8485 3896 8483 3898 8483 3905 8490
TIME...MOT...LOC 1243Z 250DEG 42KT 3906 8462
HAIL...1.00IN
WIND...60MPH
$$
Coniglio895
WWUS51 KILN 291253
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
853 AM EDT SAT APR 29 2017
KYC015-037-117-OHC061-291302-
/O.EXP.KILN.SV.W.0096.000000T0000Z-170429T1300Z/
Kenton KY-Campbell KY-Boone KY-Hamilton OH-
853 AM EDT SAT APR 29 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN KENTON...NORTHERN
CAMPBELL...BOONE AND SOUTHEASTERN HAMILTON COUNTIES WILL EXPIRE AT
900 AM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds and heavy rain are still
possible with this thunderstorm.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 3907 8489 3912 8478 3929 8429 3929 8426
3927 8426 3922 8432 3920 8428 3917 8430
3902 8432 3898 8430 3887 8478 3890 8482
3895 8485 3896 8483 3898 8483 3905 8490
TIME...MOT...LOC 1252Z 250DEG 42KT 3909 8452
$$
ConiglioWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 7:49 AM EDT, 33 minutes earlier.
Area forecast discussion, Apr 29, 7:49 AM EDT, 33 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
749 AM EDT Sat Apr 29 2017
.SYNOPSIS...
Showers and thunderstorms will continue to develop today along a
slow moving warm front. Drier conditions are expected Sunday when
the warm front is forecast to be near Lake Erie. A strong cold
front accompanied by thunderstorms and gusty winds will push
through early Monday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Warm front situated near the Ohio River is the focus for
thunderstorms development. Thunderstorms are resulting from
moisture transported on a 35 knot low level jet lifting over the
front in the presence of multiple mid level short waves. These
thunderstorms are forming in an environment containing little
to no surface based CAPE, while elevated CAPE is near 1000 J/KG.
Torrential rain and isolated damaging wind and large hail have
been occurring with the thunderstorms, which have been training
across the same locations. Radar estimates indicate over 2
inches of rain so far mainly near the Ohio River.
Models suggest the front will be lifting north across the area
today. Expect thunderstorms to continue to develop, and
torrential downpours will persist with the airmass holding 1.6
inches of PWAT. Will keep flash flood watch in effect through
11 am. Based on latest radar and model trends, have expanded
watch in area to include parts of Central Ohio including
Columbus.
Thunderstorms have generally weakened below severe limits early
this morning. However, daytime heating may allow more severe
cells to develop later this morning and this afternoon as
instability rise with daytime heating.
Temperatures will vary notably with respect to frontal position.
Highs are expected to reach the mid 80s far south, the mid 70s
near I-70, and the mid 60s far north.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
Warm front will be north of the area near the Great Lakes
tonight through Sunday. Expect only a low chance for showers and
thunderstorms in this weather regime lacking deep moisture and
favorable forcing.
Southerly breezes in the warm sector will carry warmer
temperatures, with highs in the 80s forecast for all locations.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
Strong cold front extending from well stacked low pressure will
move in from the west late Sunday night through Monday morning.
A band of showers and thunderstorm will develop along the front
and move across the area by Monday afternoon. Strong southwest
winds will usher in cooler temperatures behind the cold front,
with gusts reaching 40 mph Monday afternoon. For Tuesday, high
pressure is forecast to bring dry weather, and gradually
subsiding winds.
The next low pressure system is forecast to track into the Ohio
Valley Wednesday and Thursday, producing the likelihood for
showers. Shower chances will linger Friday under an upper trough
following the surface low.
Expected conditions at the surface and aloft point to a cooling
trend. Near normal highs in the upper 60s Monday will slip to
the lower 60s by Friday under cold advection, clouds and precip.
&&
.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
Slow moving front is the focus for thunderstorms that will
continue to impact TAF sites with less than ideal flight
conditions. Improvement to VFR is expected by noon at southern
sites as the front lifts to Northern Ohio, carrying
thunderstorms with it. MVFR conditions accompanying the
thunderstorms will tend to persist until late afternoon at
northern sites closer to the front. Wind direction will vary
with frontal movement, with east winds becoming south by the end
of the forecast. VFR should prevail late in the forecast as
drier air arrives in the warm sector. South winds will gust over
20 knots at CVG near the end of their 30 hour TAF.
OUTLOOK...MVFR ceilings and visibilities with thunderstorms are
possible Sunday night and Monday. Wind gusts to 35 kt possible
Sunday into Tuesday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch until 11 AM EDT this morning for OHZ042-
051>055-060>065-070>074-077>082-088.
KY...Flash Flood Watch until 11 AM EDT this morning for KYZ089>100.
IN...Flash Flood Watch until 11 AM EDT this morning for INZ050-058-
059-066-073>075-080.
&&
SYNOPSIS...Coniglio
NEAR TERM...Coniglio
SHORT TERM...Coniglio
LONG TERM...Coniglio
AVIATION...ConiglioHazardous weather outlook, Apr 29, 5:12 AM EDT, 3 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 512 AM EDT Sat Apr 29 2017 OHZ026-034-035-043>046-056-300915- Hardin-Mercer-Auglaize-Shelby-Logan-Union OH-Delaware-Licking- 512 AM EDT Sat Apr 29 2017 This Hazardous Weather Outlook is for Central Ohio and West Central Ohio. .DAY ONE...Today and Tonight. A few severe thunderstorms are possible, with primary threats of large hail and heavy rainfall. Isolated damaging winds and an isolated tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Wind gusts up to 40 MPH are possible on Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-051>055-060>065- 070>074-077>082-088-300915- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Darke-Miami-Champaign-Clark- Madison-Franklin OH-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- 512 AM EDT Sat Apr 29 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 11 AM EDT THIS MORNING... This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. A few severe thunderstorms are possible, with primary threats of large hail and heavy rainfall. Isolated damaging winds and an isolated tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Wind gusts up to 40 MPH are possible on Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Apr 29, 5:00 AM EDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
500 AM EDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM FLOOD 2 E VERSAILLES 39.06N 85.22W
04/28/2017 RIPLEY IN LAW ENFORCEMENT
HIGH WATER IN SEVERAL PLACES ALONG US 50. TIME ESTIMATED
BY RADAR.
&&
KCSpecial weather statement, Apr 29, 5:46 AM EDT, 2 hours 36 minutes before
Special Weather Statement National Weather Service Wilmington OH 546 AM EDT SAT APR 29 2017 OHZ034-291015- Mercer OH- 546 AM EDT SAT APR 29 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MERCER COUNTY UNTIL 615 AM EDT... At 546 AM EDT, radar indicated a strong thunderstorm over Geneva, moving northeast at 50 mph. STORM HAZARDS INCLUDE... Pea size hail... Frequent cloud-to-ground lightning... Very heavy rain... Locations impacted include... Rockford, Mendon, Chattanooga and Tama. Do not stay in the open or seek shelter under trees when lightning threatens. Move indoors when a thunderstorm approaches. Water will pond on roads and may quickly fill roadside ditches and small streams. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 4073 8446 4066 8445 4053 8480 4073 8480 TIME...MOT...LOC 0946Z 242DEG 46KT 4060 8490 KC
Special weather statement, Apr 29, 6:10 AM EDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Wilmington OH
610 AM EDT SAT APR 29 2017
INZ073>075-080-KYZ091-291045-
Switzerland IN-Ripley IN-Ohio IN-Dearborn IN-Boone KY-
610 AM EDT SAT APR 29 2017
...A STRONG THUNDERSTORM WILL AFFECT OHIO...RIPLEY...SOUTHERN
DEARBORN...NORTHWESTERN SWITZERLAND AND NORTHERN BOONE COUNTIES UNTIL
645 AM EDT...
At 610 AM EDT, radar indicated a strong thunderstorm 9 miles north of
Madison, moving northeast at 45 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Very heavy rain...
Locations impacted include...
Batesville, Lawrenceburg, Aurora, Versailles, Milan, Osgood,
Dillsboro, Moores Hill, Wilmington, Pleasant, Manchester, Sunman,
Hartford, Rexville, Cold Springs, Avonburg, Farmers Retreat,
Friendship, Petersburg and Versailles Lake.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3929 8518 3907 8482 3883 8520 3892 8520
3891 8544 3896 8545
TIME...MOT...LOC 1010Z 225DEG 39KT 3888 8536
ARSpecial weather statement, Apr 29, 6:54 AM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Wilmington OH
654 AM EDT SAT APR 29 2017
INZ066-073-074-291130-
Franklin IN-Ripley IN-Dearborn IN-
654 AM EDT SAT APR 29 2017
...A STRONG THUNDERSTORM WILL AFFECT WESTERN FRANKLIN...NORTHERN
RIPLEY AND NORTH CENTRAL DEARBORN COUNTIES UNTIL 730 AM EDT...
At 653 AM EDT, radar indicated a strong thunderstorm near Osgood,
moving northeast at 50 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Very heavy rain...
Locations impacted include...
Batesville, Osgood, Oldenburg, Sunman, Metamora, St. Leon, Holton,
Napoleon, Huntersville, Ballstown, Penntown, Interstate 74 at State
Route 101, Peppertown, Otter Village, Lawrenceville and Saint Peter.
This includes I-74 in Indiana between mile markers 145 and 161.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3921 8542 3927 8530 3933 8530 3949 8513
3933 8492 3906 8540 3919 8544
TIME...MOT...LOC 1053Z 224DEG 44KT 3920 8534
ARLocal storm report, Apr 29, 7:19 AM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
719 AM EDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 AM HEAVY RAIN 3 W CHEVIOT 39.16N 84.67W
04/29/2017 M1.80 INCH HAMILTON OH COCORAHS
&&
KCSpecial weather statement, Apr 29, 7:54 AM EDT, 28 minutes before
Special Weather Statement
National Weather Service Wilmington OH
754 AM EDT SAT APR 29 2017
INZ066-073-074-291230-
Franklin IN-Ripley IN-Dearborn IN-
754 AM EDT SAT APR 29 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FRANKLIN...RIPLEY
AND DEARBORN COUNTIES UNTIL 830 AM EDT...
At 754 AM EDT, radar indicated a strong thunderstorm near Versailles,
moving northeast at 50 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Penny size hail...
Very heavy rain...
Locations impacted include...
Lawrenceburg, Greendale, Aurora, Bright, Hidden Valley, Versailles,
Milan, Osgood, Dillsboro, Moores Hill, Guilford, Logan, Manchester,
Sunman, St. Leon, Holton, Napoleon, Cedar Grove, Rexville and Cold
Springs.
This includes I-74 in Indiana between mile markers 154 and 168.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3915 8544 3939 8491 3914 8482 3912 8482
3891 8535 3891 8544 3895 8545
TIME...MOT...LOC 1154Z 242DEG 42KT 3900 8536
ARThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 8:33 PM EDT | Special Weather Statement | ILN | Fayette | 27 min |
| Apr 28, 8:40 PM EDT | Special Weather Statement | ILN | Warren | 35 min |
| Apr 28, 8:48 PM EDT | Special Weather Statement | ILN | Preble | 27 min |
| Apr 28, 8:52 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Warren | 38 min |
| Apr 28, 8:54 PM EDT | Special Weather Statement | ILN | Brown | 36 min |
| Apr 28, 9:05 PM EDT | Special Weather Statement | ILN | Champaign, Clark | 25 min |
| Apr 28, 9:16 PM EDT | Special Weather Statement | ILN | Miami | 29 min |
| Apr 28, 9:18 PM EDT | Areal Flood Advisory | ILN | Butler, Clermont, Hamilton, Warren | 6 hr |
| Apr 28, 9:29 PM EDT | Special Weather Statement | ILN | Ross | 31 min |
| Apr 28, 9:30 PM EDT | Special Weather Statement | ILN | Clinton | 30 min |
| Apr 28, 9:36 PM EDT | Special Weather Statement | ILN | Delaware, Franklin | 24 min |
| Apr 28, 9:40 PM EDT | Special Weather Statement | ILN | Hocking | 35 min |
| Apr 28, 10:04 PM EDT | Areal Flood Advisory | ILN | Clinton, Fayette, Greene, Highland, Madison | 6 hr |
| Apr 28, 10:19 PM EDT | Flash Flood Warning | ILN | Hamilton | 4 hr |
| Apr 28, 10:20 PM EDT | Special Weather Statement | ILN | Brown, Clermont, Clinton, Highland | 40 min |
| Apr 28, 10:27 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont, Hamilton | 6 hr |
| Apr 28, 10:35 PM EDT | Special Weather Statement | ILN | Ross | 25 min |
| Apr 28, 10:58 PM EDT | Special Weather Statement | ILN | Adams | 32 min |
| Apr 28, 11:19 PM EDT | Areal Flood Advisory | ILN | Adams, Brown, Highland, Pickaway, Pike, Ross | 6 hr |
| Apr 28, 11:21 PM EDT | Special Weather Statement | ILN | Pike | 24 min |
| Apr 28, 11:33 PM EDT | Special Weather Statement | ILN | Scioto | 27 min |
| Apr 28, 11:41 PM EDT | Areal Flood Advisory | ILN | Clermont | 6 hr |
| Apr 29, 12:28 AM EDT | Special Weather Statement | ILN | Adams | 32 min |
| Apr 29, 12:57 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 48 min |
| Apr 29, 1:32 AM EDT | Special Weather Statement | ILN | Montgomery | 28 min |
| Apr 29, 1:35 AM EDT | Severe Thunderstorm Warning | ILN | Scioto | 16 min |
| Apr 29, 2:13 AM EDT | Areal Flood Advisory | ILN | Brown, Clermont | 6 hr |
| Apr 29, 2:19 AM EDT | Special Weather Statement | ILN | Adams | 26 min |
| Apr 29, 2:26 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Scioto | 49 min |
| Apr 29, 2:42 AM EDT | Areal Flood Advisory | ILN | Adams, Brown | 6 hr |
| Apr 29, 2:59 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 46 min |
| Apr 29, 3:01 AM EDT | Areal Flood Advisory | ILN | Adams, Pike, Scioto | 6 hr |
| Apr 29, 3:17 AM EDT | Special Weather Statement | ILN | Pike | 28 min |
| Apr 29, 3:36 AM EDT | Areal Flood Advisory | ILN | Champaign, Delaware, Logan, Madison, Miami, Shelby and 1 more | 5 hr |
| Apr 29, 4:08 AM EDT | Areal Flood Advisory | ILN | Darke, Miami, Shelby | 5 hr |
| Apr 29, 4:23 AM EDT | Areal Flood Advisory | ILN | Delaware, Licking | 5 hr |
| Apr 29, 5:19 AM EDT | Areal Flood Advisory | ILN | Auglaize, Champaign, Darke, Delaware, Hardin, Logan and 3 more | 4 hr |
| Apr 29, 5:46 AM EDT | Special Weather Statement | ILN | Mercer | 29 min |
| Apr 29, 5:50 AM EDT | Areal Flood Advisory | ILN | Auglaize, Mercer | 3 hr |
| Apr 29, 7:22 AM EDT | Areal Flood Advisory | ILN | Butler | 3 hr |
| Apr 29, 7:59 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 46 min |
| Apr 29, 8:02 AM EDT | Areal Flood Advisory | ILN | Butler, Hamilton, Preble, Warren | 4 hr |
| Apr 29, 8:33 AM EDT | Areal Flood Advisory | ILN | Clermont, Hamilton | 4 hr |
| Apr 29, 8:44 AM EDT | Flash Flood Warning | ILN | Butler, Hamilton | 4 hr |
| Apr 29, 8:50 AM EDT | Special Weather Statement | ILN | Warren | 25 min |
| Apr 29, 8:55 AM EDT | Special Weather Statement | ILN | Clermont, Hamilton | 35 min |
| Apr 29, 9:00 AM EDT | Areal Flood Advisory | ILN | Brown, Butler, Clermont, Clinton, Greene, Hamilton and 4 more | 4 hr |
| Apr 29, 9:14 AM EDT | Special Weather Statement | ILN | Clermont, Clinton, Greene | 31 min |
| Apr 29, 9:16 AM EDT | Flash Flood Warning | ILN | Brown, Butler, Clermont, Clinton, Warren | 4 hr |
| Apr 29, 9:33 AM EDT | Areal Flood Advisory | ILN | Clark, Clinton, Fayette, Franklin, Greene, Madison and 2 more | 3 hr |
| Apr 29, 9:36 AM EDT | Areal Flood Advisory | ILN | Adams, Brown, Clinton, Fayette, Highland, Pike and 2 more | 4 hr |
| Apr 29, 9:44 AM EDT | Special Weather Statement | ILN | Fayette, Franklin, Highland, Pickaway | 31 min |
| Apr 29, 9:46 AM EDT | Flash Flood Warning | ILN | Butler, Warren | 4 hr |
| Apr 29, 9:52 AM EDT | Flash Flood Warning | ILN | Clinton, Fayette, Greene, Highland | 4 hr |
| Apr 29, 9:59 AM EDT | Areal Flood Warning | ILN | Butler, Hamilton | 12 hr |
| Apr 29, 10:13 AM EDT | Special Weather Statement | ILN | Fairfield, Franklin, Licking, Pickaway, Ross | 32 min |
| Apr 29, 10:29 AM EDT | Flash Flood Warning | ILN | Pickaway, Ross | 3 hr |
| Apr 29, 10:34 AM EDT | Areal Flood Advisory | ILN | Delaware, Fairfield, Franklin, Licking, Pickaway | 3 hr |
| Apr 29, 10:36 AM EDT | Areal Flood Advisory | ILN | Fairfield, Hocking, Pickaway, Ross | 3 hr |
| Apr 29, 10:40 AM EDT | Special Weather Statement | ILN | Fairfield, Hocking, Licking | 35 min |
| Apr 29, 12:14 PM EDT | Areal Flood Warning | ILN | Fayette, Highland, Ross | 3 hr |
| Apr 29, 12:42 PM EDT | Areal Flood Warning | ILN | Butler, Clermont, Hamilton, Warren | 3 hr |
| Apr 29, 1:03 PM EDT | River Flood Warning | ILN | Clermont, Hamilton, Warren | 13 hr |
| Apr 29, 2:55 PM EDT | River Flood Warning | ILN | Clermont, Hamilton | 17 hr |
| Apr 28, 8:14 PM EDT | Severe Thunderstorm Warning | ILN | Franklin, Ripley | 31 min |
| Apr 28, 8:28 PM EDT | Areal Flood Advisory | ILN | Fayette, Franklin | 2 hr |
| Apr 28, 8:30 PM EDT | Severe Thunderstorm Warning | ILN | Dearborn, Ripley | 30 min |
| Apr 28, 8:43 PM EDT | Areal Flood Advisory | ILN | Dearborn, Ripley | 4 hr |
| Apr 28, 8:48 PM EDT | Areal Flood Advisory | ILN | Union | 4 hr |
| Apr 28, 9:09 PM EDT | Severe Thunderstorm Warning | ILN | Dearborn, Ohio, Ripley | 51 min |
| Apr 28, 9:14 PM EDT | Tornado Warning | ILN | Ripley | 15 min |
| Apr 28, 9:45 PM EDT | Areal Flood Advisory | ILN | Dearborn, Ripley | 6 hr |
| Apr 28, 10:36 PM EDT | Special Weather Statement | ILN | Ohio, Switzerland | 39 min |
| Apr 29, 6:10 AM EDT | Special Weather Statement | ILN | Dearborn, Ripley | 35 min |
| Apr 29, 6:54 AM EDT | Special Weather Statement | ILN | Franklin | 36 min |
| Apr 29, 7:51 AM EDT | Flash Flood Warning | ILN | Dearborn, Franklin, Ohio, Ripley, Switzerland | 4 hr |
| Apr 29, 7:53 AM EDT | Severe Thunderstorm Warning | ILN | Dearborn, Ohio, Ripley, Switzerland | 52 min |
| Apr 29, 7:54 AM EDT | Special Weather Statement | ILN | Dearborn, Ripley | 36 min |
| Apr 29, 11:40 AM EDT | Areal Flood Warning | ILN | Dearborn, Franklin, Ohio, Ripley, Switzerland | 6 hr |
| Apr 28, 9:46 PM EDT | Special Weather Statement | ILN | Boone | 44 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2017Severe Thunderstorm Warnings in Kentucky, 2017Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.